Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Side Effects to Carabamazepine for Bipolar

Posted Aug 07 2009 7:17pm
I'm taking Carabamazepine for bipolar and it as been a trip. I've been taking it since June 16th, and side effects have been tough at times. I take two at night and one in the morning. Yesterday morning I felt great. I took mom to the doctor around 9am but then started to feel a little dizzy and then it smoothed out. I had cereal when I took it so maybe that's the reason. It is now 6:50am and while writing this I am very dizzy. I haven't had a chance to have the cereal but still dizzy.

It's this way all the time I never know how the medicine is going to react. It's really hard to work on this medicine, Carabamazepine. Two mornings ago, Monday, I felt terrible. I had felt like I had gone on an evening drunk and had a terrible hangover. My eyes felt droopy, my head hurt and was very tired. After about an hour or so it mellowed out and I was okay, still tired all day. It was a tough one. It differs everyday.

Other side effects is the mild headaches, my skin itches, my mouth had this bad taste and is dry. At times I feel like I'm having anxiety attacks. My heart is racing and I'm having deep breathing and taking breathes occasionally. Will it mellow out for good over time?

I have hepatitis C and I read that Carabamazepine is very bad for your liver. Now why would I be given a pill that is bad for me. I called the clinic and told them I wanted to come in and get a blood test. If my liver count goes up what pill can I take? What if I can't take any? Do I just go crazy. Another question, why do we take pills that make us feel bad. I don't get it why take something that can do bad things to us. I don't get it.

So what's the answer. Is there another pill out there that isn't so bad on the liver? Is there a pill that doesn't have side effects? So far I haven't found any.


Post a comment
Write a comment:

Related Searches